# SDR SWAA096612

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 66,425 hours, 53,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6949956
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE OUT OF POSITION.  REPOSITIONED CABLE PER MT.
